# SDR TRAX200701530

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B BATH TUB FITTING CRACKED.    10-30-07    REMOVED 2 ACCESS PANELS JUST O/B OF BATHTUB FITTING IAW CRJ 200 SRM 51-41-02.  LOCATED HOLES IN SERVICEABLE FITTING P/N 600-31068-19 IAW CRJ 200 SRM 51-40-11. OK TO INSTALL. INSTALLED ALL LOCK FASTENERS THROUGH SERVICEABLE FITTING P/N 600-31068019 IAW CRJ 200 SRM 51-42-21. REQUIRES INSTALLATION OF SOLID RIVETS. ISNTALLED SOLID RIVETS IAW CRJ SRM 51-42-06. OK TO REINSTALL TWO EA INSP PNLS O/B OF FILLING. REINSTALLED 2EA PNLS IAW CRJ SRM 51-41-02. REINSTALLED PREVIOUS REMOVED 4EA WIRE BUNDLE TIE DOWN BRACKETS. IAW CRJ SRM 51-41-02.
